Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 32, No. 2, pp. 233-246 (2016)

Almost Everywhere Strong Summability of two-dimensional Walsh-Fourier Series

Ushangi Goginava

Ivane Javakhishvili Tbilisi State University

Abstract: BMO-estimation of two-dimensional Walsh-Fourier series is proved from which an almost everywhere exponential summability of quadratic partial sums of double Walsh-Fourier series is derived.

Keywords: Two-dimensional Walsh system, strong Marcinkiewicz means, a.e. convergence.

Classification (MSC2000): 42C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition